Advertisement

Su un problema esterno per la equazione delle onde

  • 20 Accesses

  • 5 Citations

Sunto

Si considera il problema diCauchy per la equazione utt = uxx + uyy con dati iniziali sui due piani caratteristici t = ±y. Si dà un teorema di esistenza ed unicità della soluzione nella «regione esterna» |t| ≤ |y|, e si prova che la soluzione non dipende in modo continuo dai dati.

Summary

We consider theCauchy problem for the wave equation utt = uxx + uyy with initial data on the characteristic planes t = ±y. We discuss the problem related to the «exterior region» |t| ≤ |y|; we prove uniqueness of the solution, its instability with respect to the data, and the existence of the solution if the data are analytic functions of x (this hypothesis is essential, as we prove with an example).

Bibliografia

  1. [1]

    D'Adhemar, R.,Les équations aux dérivées partielles à caractéristiques réelles, «Collection Scientia», 29, 1907.

  2. [2]

    Hadamard, J.,Le problème de Cauchy, Paris, Hermann, 1932.

  3. [3]

    Petrovsky, I. G.,Lectures on partial differential equations, Interscience Publishers, New York, 1954.

  4. [4]

    Riesz, M.,L'intégrale de Riemann-Liouville et le problème de Cauchy, «Acta Math.», 81, 1–223, (1949).

  5. [5]

    -- --,Problems related to characteristic surfaces, «Proceedings of the conference on Differential Equations», University of Maryland (1956), 57–72.

  6. [6]

    Temlyakov, A. A. Soluzioni analitiche della equazione delle onde piane, «Moskov. Oblast. Pedagog. Inst. Uč. Zap. Trudy Kafedr Mat.», 20 (1954). 17–36 (in russo).

  7. [7]

    Temlyakov, A. A. eSohoan A. M.,Soluzioni analitiche di un certo problema di Goursat, «Moskov. Oblast. Pedagog Inst. Uč. Zap. Trudy Kafedr Mat.”, 21 (1954), 23–33 (in russo).

  8. [8]

    Tricomi F.,Equazioni a derivate parziali, Cremonese, Roma (1957).

  9. [9]

    Volterra, V.,Sur les vibrations des corps élastiques isotropes, «Acta Math.», 18 (1894), 161–232.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pucci, C. Su un problema esterno per la equazione delle onde. Annali di Matematica 56, 69–78 (1961). https://doi.org/10.1007/BF02414265

Download citation